Alert archive / Ohio / Wind Advisories in 2019

Wind Advisory 2, NWS Wilmington, OH

February 7, 201924 counties in Ohio; 10 counties in Kentucky; 8 counties in Indiana

NWS Wilmington, OH issued this wind advisory at Feb 7, 2019, 2:53 PM EST for 24 counties in Ohio; 10 counties in Kentucky; 8 counties in Indiana. It took effect at Feb 7, 2019, 7:00 PM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2019, 2:53 PM EST (19:53 UTC)
In effect from
Feb 7, 2019, 7:00 PM EST
Expired
Feb 8, 2019, 3:32 AM EST
In force
9 hr
Issued by
NWS Wilmington, OH
All 42 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 42 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

722 
WWUS71 KILN 071953
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
253 PM EST Thu Feb 7 2019

INZ050-058-059-OHZ026-034-035-042>046-051>055-060>062-080600-
/O.NEW.KILN.WI.Y.0002.190208T0000Z-190208T1200Z/
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-
Preble-Montgomery-Greene-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Kenton, Ada, Celina, Coldwater, Wapakoneta, 
St. Marys, Greenville, Sidney, Bellefontaine, Marysville, 
Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, 
West Jefferson, Plain City, Columbus, Eaton, Camden, Dayton, 
Kettering, Beavercreek, Fairborn, and Xenia
253 PM EST Thu Feb 7 2019

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
FRIDAY...

The National Weather Service in Wilmington has issued a Wind
Advisory, which is in effect from 7 PM this evening to 7 AM EST
Friday.

* WINDS...Winds becoming west at 20 to 25 mph with gusts up to 45
  mph.

* TIMING...Through 7 AM EST.

* IMPACTS...Saturated grounds may make it easier for some trees to
  fall over, potentially causing a few power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$

INZ066-073>075-080-KYZ089>098-OHZ063-070>072-077>080-080600-
/O.NEW.KILN.WI.Y.0002.190208T0000Z-190208T0700Z/
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-
Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-
Fayette OH-Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-
Including the cities of Brookville, Batesville, Milan, 
Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, 
Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Washington Court House, Hamilton, Middletown, 
Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, 
Blanchester, Cincinnati, Milford, Georgetown, Mount Orab, 
Hillsboro, and Greenfield
253 PM EST Thu Feb 7 2019

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 2 AM EST
FRIDAY...

The National Weather Service in Wilmington has issued a Wind
Advisory, which is in effect from 7 PM this evening to 2 AM EST
Friday.

* WINDS...Winds becoming west at 15 to 20 mph with gusts up to 40
  mph.

* TIMING...Through 2 AM EST.

* IMPACTS...Saturated grounds may make it easier for some trees to
  fall over, potentially causing a few power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will 
make difficult driving conditions.

&&

$$
3 follow-up statements
574 
WWUS71 KILN 080244
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
944 PM EST Thu Feb 7 2019

INZ050-058-059-OHZ026-034-035-042>046-051>055-060>062-081045-
/O.CON.KILN.WI.Y.0002.000000T0000Z-190208T1200Z/
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-
Preble-Montgomery-Greene-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Kenton, Ada, Celina, Coldwater, Wapakoneta, 
St. Marys, Greenville, Sidney, Bellefontaine, Marysville, 
Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, 
West Jefferson, Plain City, Columbus, Eaton, Camden, Dayton, 
Kettering, Beavercreek, Fairborn, and Xenia
944 PM EST Thu Feb 7 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WINDS...Winds becoming west at 20 to 25 mph with gusts up to 
  45 mph.

* TIMING...Through 7 AM EST.

* IMPACTS...Saturated grounds may make it easier for some trees 
  to fall over, potentially causing a few power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$

INZ066-073>075-080-KYZ089>098-OHZ063-070>072-077>080-080700-
/O.CON.KILN.WI.Y.0002.000000T0000Z-190208T0700Z/
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-
Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-
Fayette OH-Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-
Including the cities of Brookville, Batesville, Milan, 
Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, 
Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Washington Court House, Hamilton, Middletown, 
Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, 
Blanchester, Cincinnati, Milford, Georgetown, Mount Orab, 
Hillsboro, and Greenfield
944 PM EST Thu Feb 7 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY...

* WINDS...Winds becoming west at 15 to 25 mph with gusts up to 
  45 mph.

* TIMING...Through 2 AM EST.

* IMPACTS...Saturated grounds may make it easier for some trees 
  to fall over, potentially causing a few power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
623 
WWUS71 KILN 080656
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
156 AM EST Fri Feb 8 2019


INZ066-073>075-080-KYZ089>098-OHZ063-070>072-077>080-080800-
/O.EXP.KILN.WI.Y.0002.000000T0000Z-190208T0700Z/
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-
Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-
Fayette OH-Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-
Including the cities of Brookville, Batesville, Milan, 
Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, 
Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Washington Court House, Hamilton, Middletown, 
Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, 
Blanchester, Cincinnati, Milford, Georgetown, Mount Orab, 
Hillsboro, and Greenfield
156 AM EST Fri Feb 8 2019

...WIND ADVISORY WILL EXPIRE AT 2 AM EST EARLY THIS MORNING...

The threat of strong winds has diminished, so the advisory will 
be allowed to expire. Expect wind gusts early this morning between
30 and 35 mph.

$$

INZ050-058-059-OHZ026-034-035-042>046-051>055-060>062-081200-
/O.CON.KILN.WI.Y.0002.000000T0000Z-190208T1200Z/
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-
Preble-Montgomery-Greene-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Kenton, Ada, Celina, Coldwater, Wapakoneta, 
St. Marys, Greenville, Sidney, Bellefontaine, Marysville, 
Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, 
West Jefferson, Plain City, Columbus, Eaton, Camden, Dayton, 
Kettering, Beavercreek, Fairborn, and Xenia
156 AM EST Fri Feb 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WINDS...West 20 to 25 mph with gusts up to 40 mph.

* TIMING...Through 7 AM EST.

* IMPACTS...Saturated grounds may make it easier for some trees 
  to fall over, potentially causing a few power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
543 
WWUS71 KILN 080832
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
332 AM EST Fri Feb 8 2019


INZ050-058-059-OHZ026-034-035-042>046-051>055-060>062-080945-
/O.CAN.KILN.WI.Y.0002.000000T0000Z-190208T1200Z/
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-
Preble-Montgomery-Greene-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Kenton, Ada, Celina, Coldwater, Wapakoneta, 
St. Marys, Greenville, Sidney, Bellefontaine, Marysville, 
Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, London, 
West Jefferson, Plain City, Columbus, Eaton, Camden, Dayton, 
Kettering, Beavercreek, Fairborn, and Xenia
332 AM EST Fri Feb 8 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Wilmington has cancelled the Wind
Advisory.

The threat of strong winds has diminished, so the advisory will 
be allowed to expire. Expect wind gusts early this morning between
30 and 40 mph.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Feb 7, 12:48 PM EST, 2 hours 5 minutes earlier.

Area forecast discussion, Feb 7, 12:48 PM EST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1248 PM EST Thu Feb 7 2019

.SYNOPSIS...
A warm front will lift north across the region today and then
quickly be followed by a cold front this evening. This will keep
wet but unseasonably warm conditions in the area for one more
day. High pressure building in behind the cold front will bring
below normal temperatures but much drier weather for the end of
the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Fairly widespread dense fog was in place across the area this
morning. The visibilities have been gradually improving though
as the next round of rain has been moving northeast. Have
therefore just updated the SPS and tried to indicate that
conditions should be improving in the near term.

Surface low pressure is centered over Arkansas this morning with
a warm front extending northeast from it into the Ohio River
Valley. The surface low is forecast to deepen as it lifts
northeast across the western Great Lakes through late
afternoon/early evening. This will allow for the warm front to
push fairly quickly north across our area through early
afternoon with a trailing cold front then moving in from the
west through this evening. Ahead of the low, a strengthening
60+ knot 850 mb jet will pivot up across our area through this
afternoon. This will continue to pull an unseasonably warm and
moist airmass up across the region through the day. While
instability will be minimal with both surface based and mu capes
generally less than 250 J/KG, it will likely not take much to
get at least some embedded thunderstorms given the strong
forcing. This will result in a conditional severe threat
depending on the amount of instability. Low level wind fields
are fairly impressive so think we could get into a few hour
severe threat window late this afternoon into early evening,
until the cold front moves through. The main threat will be
damaging winds with a low end tornado threat, especially across
southwest portions of our fa. Also, given the saturated soil,
it will likely be possible to down some trees with sub severe
wind values.

Meanwhile, the flash flood/flood threat will remain a concern
into this evening. After yesterday's widespread moderate to
heavy rainfall, soils are saturated and the sub surface soil is
likely still frozen. This will lead to very rapid runoff with
any additional moderate to heavy rainfall. With PW values way
above normal and the possibility of embedded convective pcpn,
will have to keep a close eye on possible flooding as we
progress through the day and into the evening.

As the warm front lifts north today, temperatures will climb to
well above normal readings. Despite a relatively cool start
this morning, highs this afternoon should push well into the 60s
across much of the area with even some lower 70s possible
across the south.

&&

.SHORT TERM /FRIDAY/...
High pressure will start to build into the region during the
day. Drier air advecting in will allow for clearing skies. Good
low level mixing will result in gusty winds continuing. This
combined with highs in the 20s to lower 30s will keep cold wind
chills in place.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Dry conditions will be in place at the start of the long term.  Wind
gusts of 20 to 30 mph at the start of the long term will subside
through the night.  With the combination of the wind and cool
temperatures, a few wind chill values Friday night will be in the
negative single digits. High pressure with cool and dry conditions
will continue Saturday and Saturday night.

Another unsettled pattern develops beginning on Sunday.  Sunday
through Monday night precipitation will be a mix of rain and snow
near and south of the Ohio River and then is expected to be
primarily snow north of this area.  The initial wave of
precipitation moves through Sunday into Sunday night.  Precipitation
then pushes back northward on Monday into Monday night.  Some
snowfall accumulations are expected during the Sunday to Monday
night time frame.

Warmer air works into the region for Tuesday with high temperatures
in the 40s and 50s.  This will allow for precipitation to transition
over to all rain as another push of moisture works into the region.
A cold front will push through Tuesday night transitioning
precipitation over to snow showers.  Winds will pick up with the
cold front and wind gusts over 30 mph will be possible.

Another upper level disturbance will move through Wednesday into
Wednesday night keeping the chance for snow showers in the forecast.
 Models differ on the strength and placement of this disturbance and
therefore kept precipitation mention during the Wednesday into
Wednesday night time frame in the slight chance to chance
categories.  High pressure will shift just south of the region on
Thursday with a return to dry conditions expected.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
A warm front is lifting north across the area early this
afternoon. Along and north of the front, widespread showers with
embedded thunderstorms are continuing. This activity will
continue to lift slowly north through mid afternoon, but
additional showers and storms will spread in from the west
ahead of an approaching cold front. As a result, will continue
with showers with an occasional thunderstorm at the TAF sites
through the first 6 hours or so of the TAF period. The
precipitation and thunder threat will drop off from the west as
the cold front moves through this evening. MVFR to IFR cigs and
vsbys will be possible into early evening. Gusty west winds of
30 to 35 knots will develop on the back side of the front this
evening and continue into the overnight hours. Vsbys will
improve as the pcpn ends and the winds start to pick up, but
MVFR cigs will likely linger into Friday morning.

OUTLOOK...MVFR ceilings and visibilities possible Sunday into
Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Friday morning for OHZ026-034-035-042>046-
     051>056-060>065-070>074-077>082-088.
KY...Flood Watch through Friday morning for KYZ089>100.
IN...Flood Watch through Friday morning for INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...
NEAR TERM...JGL
SHORT TERM...
LONG TERM...Novak
AVIATION...JGL
Hazardous weather outlook, Feb 7, 12:34 PM EST, 2 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1234 PM EST Thu Feb 7 2019

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-081745-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
1234 PM EST Thu Feb 7 2019

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

A few strong to severe thunderstorms are possible this afternoon
into early this evening. Damaging wind gusts, either from straight
line winds or brief tornadoes is possible. After the precipitation
ends, strong gusty winds will occur overnight. Wind gusts of 35 to 45
mph are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Feb 7, 1:28 PM EST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
128 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     FLOOD            1 N MORROW              39.36N 84.13W
02/07/2019                   WARREN             OH   BROADCAST MEDIA

            MASON MORROW MILGROVE RD CLOSED DUE TO HIGH WATER.

&&

CH
Local storm report, Feb 7, 1:35 PM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
135 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     FLOOD            3 SSW WAYNESVILLE       39.50N 84.10W
02/07/2019                   WARREN             OH   EMERGENCY MNGR

            MIDDLETOWN RD AT THE COVERED BRIDGE IS CLOSED DUE TO HIGH
            WATER.

&&

CH
Local storm report, Feb 7, 1:40 PM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
140 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     FLOOD            5 SSE LEBANON           39.36N 84.17W
02/07/2019                   WARREN             OH   EMERGENCY MNGR

            STUBBS MILL RD CLOSED DUE TO HIGH WATER.

&&

CH
Special weather statement, Feb 7, 1:47 PM EST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
147 PM EST THU FEB 7 2019

INZ058-059-066-073-074-071930-
Fayette IN-Union IN-Franklin IN-Ripley IN-Dearborn IN-
147 PM EST THU FEB 7 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN AND RIPLEY
COUNTIES IN SOUTHEASTERN INDIANA...SOUTHERN UNION COUNTY IN EAST
CENTRAL INDIANA...DEARBORN COUNTY IN SOUTHEASTERN INDIANA AND
SOUTHERN FAYETTE COUNTIES IN EAST CENTRAL INDIANA UNTIL 230 PM EST...

At 147 PM EST, radar indicated strong thunderstorms along a line
extending from near Greensburg to 13 miles northwest of Osgood to
near North Vernon, moving east at 60 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...

Locations impacted include...
Batesville, Aurora, Brookville, Bright, Liberty, Versailles, Milan,
Osgood, Dillsboro, Oldenburg, Moores Hill, Lake Santee, Guilford,
Salem, Wilmington, Logan, Manchester, Blooming Grove, Sunman and
Metamora.

This includes I-74 in Indiana between mile markers 145 and 170.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3920 8544 3927 8530 3953 8530 3967 8483
      3933 8482 3903 8494 3900 8544
TIME...MOT...LOC 1847Z 256DEG 54KT 3934 8553 3921 8553 3905 8566

AR
Special weather statement, Feb 7, 2:20 PM EST, 33 minutes before
Special Weather Statement
National Weather Service Wilmington OH
220 PM EST THU FEB 7 2019

INZ059-066-073-074-OHZ060-061-070-071-077-078-072000-
Union IN-Franklin IN-Ripley IN-Dearborn IN-Hamilton OH-Clermont OH-
Montgomery OH-Warren OH-Butler OH-Preble OH-
220 PM EST THU FEB 7 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN FRANKLIN AND
NORTHEASTERN RIPLEY COUNTIES IN SOUTHEASTERN INDIANA...SOUTHEASTERN
UNION COUNTY IN EAST CENTRAL INDIANA...NORTHERN DEARBORN COUNTY IN
SOUTHEASTERN INDIANA...NORTHERN HAMILTON COUNTY IN SOUTHWESTERN
OHIO...PREBLE COUNTY IN WEST CENTRAL OHIO...BUTLER...NORTHWESTERN
CLERMONT...WESTERN WARREN COUNTIES IN SOUTHWESTERN OHIO AND
MONTGOMERY COUNTIES IN WEST CENTRAL OHIO UNTIL 300 PM EST...

At 220 PM EST, radar indicated strong thunderstorms along a line
extending from near Lewisburg to 6 miles east of Batesville, moving
east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...

Locations impacted include...
Cincinnati, Dayton, Hamilton, Kettering, Middletown, Beavercreek,
Fairfield, Huber Heights, Mason, Trotwood, Oxford, Miamisburg,
Lebanon, Forest Park, Springboro, Vandalia, Sharonville, Englewood,
Monroe and Blue Ash.

This includes the following Interstates...
 I-70 in Ohio between mile markers 6 and 41.
 I-71 in Ohio between mile markers 11 and 29.
 I-74 in Indiana between mile markers 156 and 171.
 I-74 in Ohio between mile markers 0 and 15.
 I-75 in Ohio between mile markers 9 and 65.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3989 8468 3992 8416 3990 8417 3988 8415
      3988 8405 3984 8406 3983 8409 3958 8411
      3918 8429 3918 8517
TIME...MOT...LOC 1920Z 250DEG 44KT 3984 8463 3929 8509

KC
Local storm report, Feb 7, 2:31 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
231 PM EST THU FEB 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     FLOOD            2 SE BELLBROOK          39.63N 84.06W
02/07/2019                   GREENE             OH   DEPT OF HIGHWAYS

            SR 725 NEAR BELLBROOK CLOSED AT SUGAR CREEK

&&

CH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 7:19 PM ESTRiver Flood WarningILNPike, Scioto8 days
Feb 6, 7:45 PM ESTDense Fog AdvisoryILNAuglaize, Butler, Champaign, Clark, Clinton, Darke and 20 more8 hr
Feb 6, 7:59 PM ESTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross21 hr
Feb 7, 10:04 AM ESTRiver Flood WarningILNFranklin, Madison, Pickaway57 hr
Feb 7, 11:34 AM ESTRiver Flood WarningILNClermont, Hamilton, Warren20 hr
Feb 7, 11:34 AM ESTRiver Flood WarningILNClermont, Hamilton29 hr
Feb 7, 11:50 AM ESTAreal Flood AdvisoryILNButler, Hamilton, Montgomery, Preble, Warren3 hr
Feb 7, 11:53 AM ESTRiver Flood WarningILNButler49 hr
Feb 7, 12:19 PM ESTFlash Flood WarningILNPreble4 hr
Feb 7, 1:06 PM ESTAreal Flood WarningILNButler, Hamilton7 hr
Feb 7, 1:28 PM ESTFlash Flood WarningILNAuglaize, Darke, Mercer, Miami, Shelby3 hr
Feb 7, 2:01 PM ESTFlash Flood WarningILNButler, Clermont, Greene, Hamilton, Montgomery, Warren3 hr
Feb 7, 2:02 PM ESTAreal Flood WarningILNChampaign, Clark, Logan, Miami, Shelby50 hr
Feb 7, 2:20 PM ESTSpecial Weather StatementILNButler, Hamilton, Montgomery, Preble40 min
Feb 7, 2:22 PM ESTAreal Flood WarningILNGreene, Warren30 hr
Feb 7, 2:43 PM ESTRiver Flood WarningILNAdams30 hr
Feb 7, 2:59 PM ESTFlash Flood WarningILNClermont2 hr
Feb 7, 3:03 PM ESTSpecial Weather StatementILNChampaign, Clark, Clinton, Delaware, Greene, Madison and 2 more42 min
Feb 7, 3:06 PM ESTSpecial Weather StatementILNClermont, Hamilton39 min
Feb 7, 3:13 PM ESTRiver Flood WarningILNMiami, Montgomery34 hr
Feb 7, 3:13 PM ESTRiver Flood WarningILNMontgomery36 hr
Feb 7, 3:13 PM ESTRiver Flood WarningILNWarren34 hr
Feb 7, 3:13 PM ESTRiver Flood WarningILNButler, Hamilton28 hr
Feb 7, 3:25 PM ESTAreal Flood AdvisoryILNClark, Delaware, Fairfield, Franklin, Licking, Madison and 2 more6 hr
Feb 7, 3:34 PM ESTTornado WarningILNClark, Madison9 min
Feb 7, 3:41 PM ESTSevere Thunderstorm WarningILNClermont, Hamilton17 min
Feb 7, 3:46 PM ESTFlash Flood WarningILNBrown, Clark, Clermont, Clinton, Fayette, Greene and 2 more99 min
Feb 7, 4:05 PM ESTRiver Flood AdvisoryILNHamilton6 hr
Feb 7, 4:19 PM ESTSpecial Weather StatementILNFairfield, Hocking, Pickaway, Ross56 min
Feb 7, 4:28 PM ESTSevere Thunderstorm WarningILNFairfield, Pickaway32 min
Feb 7, 4:31 PM ESTAreal Flood WarningILNDarke, Miami, Shelby19 hr
Feb 7, 4:41 PM ESTAreal Flood WarningILNPreble16 hr
Feb 7, 4:51 PM ESTAreal Flood WarningILNFairfield, Hocking, Pickaway, Pike, Ross13 hr
Feb 7, 5:01 PM ESTAreal Flood AdvisoryILNButler, Clermont, Hamilton3 hr
Feb 7, 5:11 PM ESTAreal Flood AdvisoryILNClermont, Clinton, Greene, Warren3 hr
Feb 7, 5:15 PM ESTAreal Flood WarningILNMontgomery3 hr
Feb 7, 5:23 PM ESTAreal Flood AdvisoryILNBrown, Clark, Clinton, Fayette, Greene, Highland and 1 more5 hr
Feb 7, 5:26 PM ESTAreal Flood AdvisoryILNAdams, Brown, Scioto12 hr
Feb 7, 6:15 PM ESTRiver Flood WarningILNShelby24 hr
Feb 7, 6:52 PM ESTAreal Flood WarningILNDelaware64 hr
Feb 7, 11:21 AM ESTAreal Flood AdvisoryILNDearborn, Fayette, Franklin, Ripley, Union, Wayne3 hr
Feb 7, 11:53 AM ESTRiver Flood WarningILNFayette, Franklin24 hr
Feb 7, 1:09 PM ESTFlash Flood WarningILNDearborn, Franklin, Ripley4 hr
Feb 7, 1:47 PM ESTSpecial Weather StatementILNDearborn, Franklin, Ripley, Union43 min
Feb 7, 3:00 PM ESTRiver Flood WarningILNUnion, Wayne17 hr
Feb 7, 4:49 PM ESTAreal Flood WarningILNFranklin13 hr

Nearby

Wind Advisories in Ohio, 2019Wind Advisories in Kentucky, 2019Wind Advisories in Indiana, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.